Alert archive / Alabama / Tornado Warnings in 2022
Tornado Warning 7, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Feb 22, 2022, 7:26 PM CST for Limestone County, Alabama. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 22, 2022, 7:26 PM CST (01:26 UTC)
- Expired
- Feb 22, 2022, 8:00 PM CST
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 7:50 PM CST | TSTM WND DMG | 6 Sw Elkmont, AL | AWNING RIPPED OFF OF A BUILDING AND BLOWN ONTO A CAR WITH PASSENGERS INSIDE. NO INJURIES REPORTED. POWER LINES WERE ALSO REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 22, 5:16 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
576
WFUS54 KHUN 230126
TORHUN
ALC083-230200-
/O.NEW.KHUN.TO.W.0007.220223T0126Z-220223T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
726 PM CST Tue Feb 22 2022
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northern Limestone County in north central Alabama...
* Until 800 PM CST.
* At 726 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rogersville, or 14 miles west of Athens, moving
east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Athens around 740 PM CST.
Other locations impacted by this tornadic thunderstorm include
Cartwright, French Mill, Coxey, Cairo, Holland Gin, Mt Rozell,
Capshaw and Elkmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3499 8679 3494 8678 3474 8679 3478 8726
3482 8721 3493 8721
TIME...MOT...LOC 0126Z 258DEG 42KT 3485 8722
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KTW2 follow-up statements
825
WWUS54 KHUN 230141
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
741 PM CST Tue Feb 22 2022
ALC083-230200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-220223T0200Z/
Limestone AL-
741 PM CST Tue Feb 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHEASTERN LIMESTONE COUNTY...
At 741 PM CST, a severe thunderstorm capable of producing a tornado
was located near Athens, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Limestone County, including the following locations...
Elkmont, Holland Gin and Cartwright.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3499 8679 3494 8678 3480 8679 3477 8709
3483 8712 3495 8708
TIME...MOT...LOC 0141Z 258DEG 42KT 3489 8700
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KTW824
WWUS54 KHUN 230150
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
750 PM CST Tue Feb 22 2022
ALC083-230200-
/O.CON.KHUN.TO.W.0007.000000T0000Z-220223T0200Z/
Limestone AL-
750 PM CST Tue Feb 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHEASTERN LIMESTONE COUNTY...
At 750 PM CST, a severe thunderstorm capable of producing a tornado
was located near Ardmore, or 9 miles northeast of Athens, moving east
at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Athens, Elkmont and Holland Gin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3499 8679 3494 8678 3480 8679 3480 8701
3487 8702 3496 8699
TIME...MOT...LOC 0150Z 258DEG 42KT 3491 8687
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
KTWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 22, 5:27 PM CST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 22, 5:27 PM CST, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 527 PM CST Tue Feb 22 2022 .UPDATE... For 00Z TAFS. && .NEAR TERM...(Tonight) Issued at 227 PM CST Tue Feb 22 2022 A somewhat drier low/mid level airmass was moving across NW Alabama from the AR/LA/MS Delta region will result in a decrease in clouds for much of the area this afternoon. With more direct sun breaking through, this will also increase instability across the region as high temperatures warm into the lower 70s. Rather high dewpoint values as well - climbing into lower 60s will add to the mix, with mid and late afternoon CAPE values rising into the 1000 J/kg range over parts of NW Alabama. The mesoscale models have backed off some concerning the formation of more discrete convection over NW Alabama and points south and west, but have not completely made it go away. In fact, some isolated convection was forming over eastern MS and western AL. Going with the latest trends, we should see an uptick in shower and thunderstorm formation in the late afternoon and early evening. Given high enough convective parameters that would be enhanced by additional warmth, will continue on that trend. Some of the storms could become severe with damaging wind gusts, hail, and a tornado or two. More discrete convection in the evening is forecast to consolidate into a larger complex of showers and storms in the late evening and overnight. Precipitable water amounts rising into the 1.5-1.6 inch range (nearly as high as climatological norms) will result in very heavy rainfall. Rainfall amounts from the various models vary across the area, ranging from 1-3 inches by late Wednesday morning. This amount of rain on an already wet ground will runoff, resulting in flooding risk. A Flood Watch remains in effect for the forecast area through noon Wed. Placement of the rainfall has shifted more to the north with some of the guidance (especially the NAM and GFS), while the ECMWF and Canadian has totals more spread across the region. A cold front forecast to move across the area from NW-SE overnight will result in showers diminishing in the late night. With a cold ~1045mb surface high over the Northern Plains heading ESE, temperatures will cool more over NW AL into the mid 40s, conversely to warmer lows over NE AL in the low/mid 50s. .SHORT TERM...(Wednesday through Thursday) Issued at 227 PM CST Tue Feb 22 2022 With the front moving SE across the region on Wed, a tricky day regarding how much cold air filters south and impact on temperatures. Following the national blends, we have highs ranging from the mid 50s over NW LA to mid/upper 60s over NE AL (Marshall and southern DeKalb counties). If more air filters in, temperatures may need adjusting downward more for NE AL. With the front to our south, rain chances will end across the area from NW to SE. However another storm system now forming over the Desert SW will head eastward, riding in the vicinity of the front draped south of the area. As it approaches, the front moves back to the north as a warm front Wed night. Chances of more rain returns to the forecast Wed night and on Thursday. The best rain chances will be more to the NW, closer to the track of the next surface low. With warmer air returning, high temperatures for Thu should rise into the lower 70s once again. .LONG TERM...(Thursday night through Monday) Issued at 227 PM CST Tue Feb 22 2022 We begin the extended portion of the forecast period with a storm system taking shape just to the W of the CWFA. A shortwave traversing the Central CONUS will eject NEwrd into the Great Lakes region overnight Thursday into Friday. The associated sfc low will move across Central TN and into Ern KY with a cold front knocking on the doorstep of the CWFA around midnight. Heavy rainfall and thunderstorms will be the primary hazards, aggravating any lingering river flooding from the rain event earlier in the week. PWat values around 1.6" hover between the daily max values and near-record values per the SPC PWat Climo page, so this will definitely be something to monitor. Models vary a little with the QPF with this next rain event, on the order from 0.5-0.75", with isolated higher amounts possible. Through the day Friday, temperatures will fall in the wake of the front, with "highs" around midday in the 50s. Rainfall should come to an end by late morning/early afternoon with clouds lingering across the area thru Friday night and into Saturday. This is in response to isentropic upglide ahead of a quickly-moving disturbance that will develop an area of low pressure along the Nrn GOMEX. As such with these situations, precipitation that overspreads the area from the S will interact with cold air at the sfc, leading to a chance for a wintry mix Saturday night and into Sunday as temperatures fall to morning lows and then warm back above freezing during the day. No widespread issues are expected with this system as much of it will fall in the form of liquid precipitation, but it's possible for a few changes in p-type during this timeframe dependent on the temperature profile in place. Aside from the heavy rainfall and small shot at wintry precip over the weekend, the new work week ahead looks relatively cool and dry! Both the GFS and the ECMWF show generally a dry pattern for much of the upcoming week, minus the ECMWF showing yet another shot of rainfall for midweek. The GFS holds off with this feature and has a late-week shot at rainfall, so will not make any changes this far out in the future given the model discrepancies aside from low-end PoPs as a blend of the two during this timeframe. Stay tuned for further forecast updates as we head into early next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 527 PM CST Tue Feb 22 2022 Bkn line of shra/tsra layered across mid TN into north MS is gradually moving ESE and may approach the two main terminals within the next couple of hrs. Reduced cigs/vis are possible in/near any of the heavier precip. Additional shra/tsra are then possible later tonight, as a cold front begins to move ewd across the region. Precip should taper off early Wed morning following the passage of the front, although MVFR cigs may linger for much of the day. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...Flood Watch through Wednesday morning for ALZ001>010-016. TN...Flood Watch through Wednesday morning for TNZ076-096-097. && NEAR TERM...RSB SHORT TERM...12 LONG TERM...12 AVIATION...09 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Feb 22, 12:03 PM CST, 7 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 1203 PM CST Tue Feb 22 2022 ALZ001>010-016-TNZ076-096-097-231000- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 1203 PM CST Tue Feb 22 2022 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...This Afternoon and Tonight... Isolated thunderstorms are expected to develop to our southwest late this afternoon and track northeastward into the region through the early evening hours. Should these storms become supercellular, severe weather is possible, including tornadoes, damaging winds, and large hail. An additional band of moderate to heavy showers and thunderstorms will evolve along a southward-moving cold front that will move across the area during the early morning hours of Wednesday. Although conditions be less favorable for tornadoes by the time this feature arrives, damaging winds up to 60 MPH will remain a threat. Widespread, locally heavy rainfall will also lead to a high risk for areal and flash flooding, and a Flood Watch remains in effect for the entire outlook area through noon Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Any lingering thunderstorm activity associated with the cold front will end across the southeastern counties shortly after sunrise on Wednesday. However, the front is expected to lift northward into the region as a warm front early Thursday morning. A few elevated thunderstorms will be possible as this occurs. A final band of showers and thunderstorms featuring a risk of gusty winds and locally heavy rainfall will occur late Thursday night or early Friday morning, ahead of a stronger cold front. Another storm system is expected to impact the outlook area over the weekend, with a wintry mixture of rain and snow possible across the region. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is possible from late this afternoon through Wednesday morning.
In the hours before
Special weather statement, Feb 22, 2:57 PM CST, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Huntsville AL
257 PM CST Tue Feb 22 2022
TNZ076-096-222145-
Moore TN-Lincoln TN-
257 PM CST Tue Feb 22 2022
...A strong thunderstorm will impact portions of northern Moore and
north central Lincoln Counties through 345 PM CST...
At 256 PM CST, Doppler radar was tracking a strong thunderstorm near
Petersburg, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Petersburg and Chestnut Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3535 8630 3529 8670 3531 8668 3533 8660
3536 8660 3537 8659 3535 8654 3536 8649
3534 8646 3536 8633 3538 8633 3539 8630
3541 8627 3540 8627
TIME...MOT...LOC 2056Z 256DEG 36KT 3537 8660
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KTWSpecial weather statement, Feb 22, 5:31 PM CST, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Huntsville AL
531 PM CST Tue Feb 22 2022
ALZ001-230000-
Lauderdale AL-
531 PM CST Tue Feb 22 2022
...A strong thunderstorm will impact portions of northeastern
Lauderdale County through 600 PM CST...
At 531 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles north of Underwood-Petersville, or 13 miles north of Florence,
moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lexington, Green Hill and Zip City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for northwestern
Alabama.
&&
LAT...LON 3501 8776 3500 8724 3500 8723 3495 8722
3492 8777
TIME...MOT...LOC 2331Z 262DEG 40KT 3500 8765
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KTWSpecial weather statement, Feb 22, 6:04 PM CST, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Huntsville AL
604 PM CST Tue Feb 22 2022
TNZ076-096-097-230030-
Franklin TN-Moore TN-Lincoln TN-
604 PM CST Tue Feb 22 2022
...A strong thunderstorm will impact portions of northeastern Moore,
northeastern Lincoln and northwestern Franklin Counties through 630
PM CST...
At 604 PM CST, Doppler radar was tracking a strong thunderstorm near
Tullahoma, or 8 miles north of Lynchburg, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lynchburg, Booneville, Arnold AFB and Woods Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3541 8625 3539 8628 3538 8625 3537 8627
3534 8624 3535 8622 3533 8620 3536 8616
3534 8603 3533 8601 3532 8598 3527 8648
3533 8646 3532 8642 3535 8641 3536 8633
3541 8628
TIME...MOT...LOC 0004Z 259DEG 38KT 3540 8631
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KTWSpecial weather statement, Feb 22, 6:17 PM CST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Huntsville AL
617 PM CST Tue Feb 22 2022
ALZ005-006-TNZ076-096-097-230045-
Madison AL-Limestone AL-Franklin TN-Moore TN-Lincoln TN-
617 PM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of northwestern Madison,
northeastern Limestone, Moore, Lincoln and northwestern Franklin
Counties through 645 PM CST...
At 617 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles southwest of Lewisburg to near Pulaski
to 13 miles west of Ardmore. Movement was east at 55 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fayetteville, Lynchburg, Ardmore, Petersburg, Tims Ford Lake,
Lincoln, Lester, Elkwood, Howell and Mimosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until midnight CST for north
central Alabama.
&&
LAT...LON 3541 8625 3537 8627 3534 8622 3522 8630
3496 8653 3495 8721 3500 8717 3499 8684
3526 8683 3525 8675 3531 8668 3533 8660
3535 8660 3536 8654 3536 8649 3532 8642
3535 8641 3536 8633 3541 8626
TIME...MOT...LOC 0017Z 262DEG 48KT 3524 8691 3516 8696 3502 8708
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KTWSpecial weather statement, Feb 22, 6:48 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Huntsville AL
648 PM CST Tue Feb 22 2022
ALZ001-002-004-005-TNZ096-230130-
Lawrence AL-Lauderdale AL-Limestone AL-Colbert AL-Lincoln TN-
648 PM CST Tue Feb 22 2022
...Strong thunderstorms will impact portions of Lauderdale,
northwestern Limestone, east central Colbert, northeastern Lawrence
and west central Lincoln Counties through 730 PM CST...
At 648 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheffield to near Loretto. Movement was
east at 50 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Athens, Muscle Shoals, Sheffield, Tuscumbia, Rogersville,
Killen, Lexington, Leighton and St. Florian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for north
central and northwestern Alabama.
&&
LAT...LON 3526 8677 3525 8676 3472 8706 3467 8797
3500 8766 3499 8693 3513 8683 3526 8683
TIME...MOT...LOC 0048Z 254DEG 41KT 3476 8774 3513 8737
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTWThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 6:48 PM CST | Special Weather Statement | HUN | Colbert, Lauderdale | 42 min |
| Feb 22, 6:50 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 25 min |
| Feb 22, 7:01 PM CST | Tornado Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 29 min |
| Feb 22, 7:57 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 33 min |
| Feb 22, 8:20 PM CST | Tornado Warning | HUN | Madison | 13 min |
| Feb 22, 8:42 PM CST | Special Weather Statement | HUN | Colbert, Franklin, Lawrence | 33 min |
| Feb 22, 8:52 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lawrence | 38 min |
| Feb 22, 8:53 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Madison | 4 hr |
| Feb 22, 9:18 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Morgan | 27 min |
| Feb 22, 9:25 PM CST | Severe Thunderstorm Warning | HUN | Franklin | 35 min |
| Feb 22, 9:44 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Limestone, Madison, Morgan | 31 min |
| Feb 22, 9:55 PM CST | Special Weather Statement | HUN | Franklin | 50 min |
| Feb 22, 11:25 PM CST | Areal Flood Warning | HUN | Colbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 3 more | 7 hr |
| Feb 22, 11:25 PM CST | Special Weather Statement | HUN | Limestone | 50 min |
| Feb 23, 12:48 AM CST | Special Weather Statement | HUN | Morgan | 27 min |
| Feb 23, 1:25 AM CST | Areal Flood Warning | HUN | Cullman, DeKalb, Jackson, Marshall, Morgan | 5 hr |
| Feb 23, 1:37 AM CST | Special Weather Statement | HUN | Cullman | 38 min |
| Feb 23, 1:45 AM CST | Flash Flood Warning | HUN | Madison | 5 hr |
| Feb 23, 2:13 AM CST | Special Weather Statement | HUN | Cullman | 32 min |
| Feb 23, 2:52 AM CST | River Flood Warning | HUN | Madison | 30 hr |
| Feb 23, 3:16 AM CST | Special Weather Statement | HUN | Etowah | 44 min |
| Feb 23, 3:26 AM CST | River Flood Warning | HUN | Lawrence | 40 hr |
| Feb 23, 6:49 AM CST | Areal Flood Warning | HUN | Madison | 9 hr |
Nearby
Tornado Warnings in Alabama, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.